Astronomical Low Tide, Delaware
- When
- February 15, 2:00 AM EST to 5:00 AM EST
- Where
- Delaware forecast zone
- Reported by
- River/Stream Gage
- Coordinates
- 39.917, -75.399 (the zone’s center; the record gives no point)
The strong west to northwest winds that persisted overnight on the 14th caused blowout tides and low water problems around the times of low tide early Friday morning on the 15th along the Delaware River and tidal sections of its tributaries. 07 feet below mean lower low water.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The strong west to northwest winds that persisted overnight on the 14th caused blowout tides and low water problems around the times of low tide early Friday morning on the 15th along the Delaware River and tidal sections of its tributaries. The low tide in Philadelphia reached 2.07 feet below mean lower low water. Blowout tides start at 1.80 feet below mean lower low water.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 15, 1:48 AM EST, 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 148 AM EST TUE FEB 15 2011 .SYNOPSIS... DRY WEATHER SHOULD CONTINUE THROUGH MOST OF THIS PERIOD. THE WARMEST TEMPERATURES OF THE WEEK ARE POSSIBLE FRIDAY BEFORE A STRONG COLD FRONTAL PASSAGE EARLY IN THE WEEKEND RETURNS MORE SEASONABLE MID WINTER CHILL TO THE AREA FOR THE LATTER PORTION OF THE WEEKEND. CHILLY HIGH PRESSURE IN THE CENTRAL UNITED STATES WILL ARRIVE ALONG THE MID ATLANTIC COAST EARLY WEDNESDAY. THIS HIGH WILL INFLUENCE OUR WEATHER THROUGH THE END OF THE WEEK AS IT BECOMES CENTERED OFF THE SOUTHEAST COAST. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... WINDS CONTINUE TO COME DOWN...WITH THE HIGHEST GUSTS NOW ACROSS THE SOUTHERN POCONOS. THE BEST GRADIENT IS MOVING EAST...AND THE MIXING IS NOT AS EFFICIENT AS IT WAS. WHILE THERE MAY STILL BE SOME GUSTS TO 35 TO 40 MPH...WE ARE NO LONGER SEEING WIND ADVISORY GUSTS...SO THE WIND ADVISORY HAS BEEN CANCELLED. THE FAIRLY LARGE AMOUNT OF MOISTURE TRAPPED UNDER THE INVERSION BEHIND THE SHORT WAVE CONTINUES TO BREAK UP. THIS TREND SHOULD CONTINUE THROUGH SUNRISE. THE UPSLOPE FLOW CONTINUES TO PRODUCE SCATTERED SNOW SHOWERS IN THE SOUTHERN POCONOS AND NORTHWEST NEW JERSEY...AND THIS PROBABLY HANGS ON THROUGH THE EARLY MORNING HOURS. AT THIS POINT...THE LOW TEMPERATURE REMAINS LARGELY INTACT AS COLDER AIR IS AT THE WESTERN EDGE OF THE FORECAST AREA. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY/... TUESDAY...GUSTY NW WINDS THRU EARLY AFTN THEN RAPIDLY EASE LATE IN THE DAY. A SUNNY DAY. TEMPS A BIT BELOW NORMAL. 50/50 BLENDED 12Z/14 NCEP MOS GUIDANCE TEMPS/WINDS. TUESDAY NIGHT...HIGH CLOUDS PASS THRU LATE. TIMING UNCERTAIN. UKMET IS FASTER THAN THE NCEP MODELS ON CLOUDS. 50/50 BLENDED 12Z/14 NCEP MOS TEMPS/WINDS. WEDNESDAY...BECOMING SUNNY AND WARMING UP ABOVE NORMAL IN THE AFTN /MAYBE A MORNING HIGH CLOUD SHIELD?/. A SEA BREEZE POSSIBLE ALONG THE ATLC COASTS? 50/50 BLENDED 12Z/14 NCEP MOS GUIDANCE TEMPS/WINDS. WEDNESDAY NIGHT...LIGHT SW FLOW AS HIGH DEPARTS SEWD OFF THE SE COAST OF THE USA. HOW MUCH CLOUD? 18Z NAM IS STILL QUITE ROBUST FOR A DECK OF CLOUDS NEAR 6000 FT WHILE GFS AND UK ARE LESS SO. SPLIT THE DIFFERENCE FOR NOW. HOWEVER...IF LESS CLOUD...MUCH MORE RADIATIONAL COOLING IN NW NJ SNOW PACK REGION. THURSDAY...CLOUD COVER WILL MAKE A DIFFERENCE IN THE MAX TEMPS. FOR NOW DID NOT WHOLLY USE THE 12Z/14 GFS MEX MOS TEMPS OF UPPER 50S...BUT ITS POSSIBLE...ESPECIALLY MD/DEL AWAY FROM THE WATER. THE NAM CLOUD DECK HAS ME CONCERNED ABOUT REALIZING UPPER 50S IN PHL? && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE RATHER MILD CONDITIONS CONTINUE THROUGH THE START OF THIS TIME FRAME, AS HIGH PRESSURE IS ANCHORED OFF THE SOUTHEAST U.S. COAST AND AN UPPER-LEVEL RIDGE BUILDS NORTHWARD SOME. THE MODEL GUIDANCE IS IN GOOD AGREEMENT WITH THE LARGE SCALE FLOW OVERALL, HOWEVER AS THE CASE FARTHER OUT IN TIME, THERE ARE SOME DETAIL DIFFERENCES. THE PATTERN, WITH A TROUGH IN THE WEST AND RIDGING IN THE EAST, WILL EVENTUALLY BREAK DOWN SOME HOWEVER THIS WILL INITIALLY SEND A VIGOROUS STORM UP THROUGH THE GREAT LAKES REGION FRIDAY INTO SATURDAY. THE RIDGE TO OUR SOUTH GETS PUSHED A BIT FARTHER WEST AND SOUTHWEST WITH TIME, ALLOWING THE FLOW ACROSS THE NORTHEAST AND MID ATLANTIC TO BECOME MORE NORTHWESTERLY ALOFT. THIS ALLOWS COOLING TO TAKE PLACE, ALTHOUGH THERE MAY END UP BEING A FAIRLY SHARP BAROCLINIC ZONE NOT TO FAR TO OUR SOUTH SATURDAY THROUGH MONDAY. HPC FAVORED MORE OF THE ECMWF, WHICH IS SUPPORTED BY TELECONNECTIONS. THEREFORE, WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME TWEAKS AFTER ADDITIONAL COLLABORATION. BASED ON THE ABOVE, A SOUTHWEST FLOW OF MILD AIR WILL CONTINUE THURSDAY NIGHT AND FRIDAY AS A POTENT SURFACE LOW IS FORECAST TO TRACK UP ACROSS THE GREAT LAKES. THIS WILL MAINTAIN OUR CWA IN THE WARM SECTOR. THE WARMTH OF THE AIRMASS AHEAD OF THE ASSOCIATED COLD FRONT MAY ALLOW TEMPERATURES TO NEAR RECORD HIGHS FRIDAY AFTERNOON ESPECIALLY INLAND AND AWAY FROM THE POSSIBLE COOLING AFFECTS OF THE OCEAN. THE STRONG COLD FRONT IS FORECAST TO SWING THROUGH FRIDAY NIGHT. HOWEVER, MOISTURE LOOKS LIMITED WITH AN EASTWARD EXTENT AND THE GREATER LIFT APPEARS TO MOVE UP TO OUR NORTH. THEREFORE, JUST CARRIED A SLIGHT CHC POP IN THE GRIDS FRIDAY EVENING ACROSS THE FAR NORTHWEST ZONES /NO THUNDER MENTION ATTM AS SMALL MUCAPE VALUES WANE QUICKLY AS IT GETS INTO OUR CWA/. THE CAA REALLY KICKS IN LATER FRIDAY NIGHT AND SATURDAY WITH 40-50 KNOTS FORECAST AT 850 MB. THIS COMBINED WITH A TIGHT PRESSURE GRADIENT SHOULD BE ENOUGH TO ALLOW GUSTY SURFACE WINDS TO OCCUR SATURDAY. THE COLD FRONT SHOULD TEND TO STALL TO OUR SOUTH SATURDAY THROUGH MONDAY AS RIDGING IS LOCATED FROM THE BAHAMAS TO THE GULF OF MEXICO. THE DETAIL DIFFERENCES BEGIN TO COME INTO PLAY SATURDAY AND BEYOND AS THE NEXT SYSTEM WILL BE MOVING INTO THE WEST COAST. THERE DOES SEEM LIKE SOME SORT OF WAVE OF LOW PRESSURE TRACKING ALONG AN EAST-WEST BAROCLINIC ZONE, BUT JUST WHERE EXACTLY WILL THAT BE IS UNCERTAIN ATTM. THERE WILL ALSO BE A FAIRLY STRONG SURFACE HIGH OVER CANADA, WHICH MAY PLAY A ROLL IN THE TRACK AND TIMING OF THE SURFACE LOW. THEREFORE, JUST INCLUDED SOME SLIGHT CHC POPS SUNDAY AND SUNDAY NIGHT THEN SLIGHT CHC TO LOW CHC POPS MONDAY. WENT WITH RAIN AND/OR SNOW AT THIS POINT REGARDING PRECIPITATION TYPES BUT THIS WILL DEPEND ON THE THERMAL STRUCTURE OF THE ATMOSPHERE. THIS WILL HAVE TO BE MONITORED GIVEN THE COLD LOOK OF THE LARGE SURFACE HIGH OVER EASTERN CANADA. AS FOR TEMPERATURES, WE GENERALLY UTILIZED HPC VALUES BUT DID MAKE SOME TWEAKS. && .AVIATION /07Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WEST-NORTHWEST WINDS WERE STILL STRONG AND GUSTY AT 06Z...WITH GUSTS TOPPING 30 KNOTS...AND WILL LIKELY REMAIN SO INTO THE POST- SUNRISE HOURS AS THE GRADIENT REMAINS TIGHT. 925 HPA WINDS ARE FORECAST TO CONTINUE TO BE 45 KNOTS...EVEN 50 KNOTS...UNTIL LATE MORNING OR MIDDAY. WINDS WILL RAPIDLY LOWER THIS AFTERNOON AND BE LESS THAN 10 KNOTS BY DARK AS HIGH PRESSURE BUILDS...AND THEN BECOME LIGHT AND VARIABLE EARLY TONIGHT. THE STRATOCUMULUS SHIELD THAT WAS BROKEN TO OVERCAST ACROSS THE TAF SITES AT 06Z WAS IN THE PROCESS OF BECOMING SCATTERED TO BROKEN... AND SHOULD FAIRLY RAPIDLY TRANSITION TO SCATTERED BEFORE SUNRISE AND THEN TO CLEAR BY DAWN AS DRIER AIR QUICKLY ENTERS THE REGION AT 4 TO 6 THOUSAND FEET. OTHERWISE SKIES WILL BE MOSTLY CLEAR FOR THE DAY AND EARLY TONIGHT. HIGH CLOUDS ARE FORECAST TO GATHER AFTER MIDNIGHT TONIGHT AS SOME WARM ADVECTION BEGINS ALOFT. OUTLOOK... HIGH PRESSURE WILL MOVE SLOWLY ACROSS OUR AREA WEDNESDAY WITH MUCH LESS WIND. AS THIS HIGH MOVES OFFSHORE EARLY WEDNESDAY, A SOUTHWEST FLOW WILL DEVELOP. A WARM FRONT IS FORECAST TO LIFT NORTH OF THE AREA THURSDAY, BUT OTHER THAN SOME CLOUDS THIS FEATURE LOOKS DRY. LOW PRESSURE IS FORECAST TO TRACK THROUGH THE GREAT LAKES REGION FRIDAY INTO SATURDAY, PULLING A COLD FRONT ACROSS OUR REGION FRIDAY NIGHT. THIS MAY BE ACCOMPANIED BY SOME LOWER CLOUDS AND A FEW SHOWERS. GUSTY NORTHWESTERLY WINDS SHOULD ARRIVE SATURDAY AS COLDER AIR SETTLES IN ONCE AGAIN. && .MARINE... A COLD FRONT WILL CROSS THE AREA EARLY THIS EVENING, ALLOWING THE WINDS TO SHIFT TO THE WEST AND THEN NORTHWEST LATER TONIGHT. AS COLDER AIR PUSHES IN BEHIND THE FRONT, WINDS WILL INCREASE AND GALE FORCE GUSTS CAN BE EXPECTED THROUGH THE NIGHT AND INTO TUESDAY. GUSTS SHOULD REACH TO 40 KT TONIGHT. THE GALE WARNING WILL REMAIN IN EFFECT ON ALL OF OUR WATERS UNTIL 17Z TUESDAY. HIGH PRESSURE MOVING IN FROM THE WEST WILL BRING DIMINISHING WINDS AND SEAS LATER TUESDAY AND TUESDAY NIGHT. THESE RELATIVELY TRANQUIL CONDITIONS WILL CONTINUE UNTIL ANOTHER COLD FRONT APPROACHES FROM THE WEST LATE IN THE WEEK. && .FIRE WEATHER... THE PAST WEEK OR SO HAS BEEN DRY ACROSS MUCH OF THE REGION...WITH THE LAST MEANINGFUL PRECIPITATION OCCURRING ABOUT 8 DAYS AGO IN PHILADELPHIA. WIND...ALONG WITH THE DRY CONDITIONS...SETS THE STAGE FOR ANOTHER ENHANCED FIRE WEATHER DANGER DAY ON TUESDAY. SNOW COVER IS ERODING FROM SE TO NW. MAIN RISK TUESDAY SHOULD REMAIN IN DEL AND E MD. ANOTHER FIRE DANGER EPISODE IS POSSIBLE FRIDAY OR SATURDAY. && .TIDES/COASTAL FLOODING... THE STRONG OFFSHORE FLOW IS RESULTING IN LOWERING WATER LEVELS. THE TIDAL DEPARTURES ARE EXPECTED TO INCREASE NEGATIVELY AND COULD LEAD TO LOW WATER CONDITIONS AROUND THE TIMES OF LOW TIDE TONIGHT INTO TUESDAY. THE NORTHWEST FLOW SO FAR IS ALLOWING THE WATER TO BE PUSHED OUT OF THE LOWER PORTION OF THE DELAWARE RIVER, AND WE HAVE SEEN THE WATER LEVELS BEGIN TO DROP QUITE A BIT AT REEDY POINT AND WORKING ITS WAY UP TOWARD PHILADELPHIA. AT THIS POINT, WE ISSUED A SPECIAL WEATHER STATEMENT TO COVER THIS AREA FOR THE LOW TIDES GENERALLY OCCURRING FROM 1:00 AM TO 6:00 AM TUESDAY AS BLOWOUT CONDITIONS MAY NOT BE REACHED BUT LOW WATER LEVELS A GOOD POSSIBILITY. ELSEWHERE, WATER LEVELS ARE LOWERING BUT NOT AS MUCH AS THE LOWER DELAWARE RIVER. THEREFORE, NO ADVISORIES OR STATEMENTS ELSEWHERE ATTM, BUT WILL CONTINUE TO MONITOR. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...GALE WARNING UNTIL NOON EST TODAY FOR ANZ430-431-450>455. && SYNOPSIS...DRAG NEAR TERM...HAYES SHORT TERM...DRAG LONG TERM...GORSE AVIATION... MARINE...GORSE/RPW FIRE WEATHER... TIDES/COASTAL FLOODING...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 151 AM EST TUE FEB 15 2011 DEZ001-MDZ008-NJZ001-007>010-012-013-015-016-019-020-PAZ054-055- 060>062-067>069-160700- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-NORTHWESTERN BURLINGTON-OCEAN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 151 AM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. WINDS MAY GUST TO 40 MPH AT TIMES THROUGH THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ021>023-027-160700- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 151 AM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. WINDS MAY GUST TO 40 MPH AT TIMES THROUGH THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS AN ENHANCED FIRE WEATHER DANGER TUESDAY WITH LOW HUMIDITY AND STRONG GUSTY WINDS TO AT LEAST 30 MPH AND A CONTINUING DRY WEATHER PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-160700- EASTERN MONMOUTH-COASTAL OCEAN- 151 AM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. WINDS MAY GUST TO 40 MPH AT TIMES THROUGH THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-160700- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 151 AM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. WINDS MAY GUST TO 40 MPH AT TIMES THROUGH THE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017-018-PAZ070-071-160700- GLOUCESTER-CAMDEN-DELAWARE-PHILADELPHIA- 151 AM EST TUE FEB 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. WINDS MAY GUST TO 40 MPH AT TIMES THROUGH THE OVERNIGHT. IN ADDITION...LOW WATER LEVELS ARE POSSIBLE THIS EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-160700- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 151 AM EST TUE FEB 15 2011 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 854 PM EST MON FEB 14 2011 DEZ001-NJZ016>019-PAZ070-071-151100- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA... PHILADELPHIA 854 PM EST MON FEB 14 2011 ...LOW WATER LEVELS POSSIBLE ON THE LOWER DELAWARE RIVER THROUGH EARLY TUESDAY MORNING... A STRONG NORTHWESTERLY FLOW IS ALLOWING WATER TO BE PUSHED OUT OF THE LOWER PORTIONS OF THE DELAWARE RIVER AND DOWN DELAWARE BAY. IF THE WATER LEVELS BECOME LOW ENOUGH, CONDITIONS MAY BECOME LOCALLY HAZARDOUS TO MARINERS. THE TIMES OF THE LOWEST WATER LEVELS WOULD OCCUR AROUND THE LOW TIDES, WHICH IS BETWEEN ABOUT 1:00 AM TO 6:00 AM TUESDAY. GORSE
The national radar mosaic for the moment the first event began.
2 astronomical low tide. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2011Every state in 2011This day in weather historyWarnings in Pennsylvania, February 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 273511, 273510.